Bisoprolol

Hi everyone, Mr anti anti coagulant here (joke bob !!), hope everyone is fine. My cardio put me on 1.25mg of bisop about 2 months ago. As a person who hates tablets of any form I put off getting the prescription, however as I was basically in permanent Afib and starting to get a bit fed up with it I thought why not, well, for nearly 2 weeks now I've not had hardly any flutters, except following alcohol, but this is no where near what it was, not saying I'm cured, but, who'd have thought it of that tiny little pill and as a bonus no side effects. !!!!

14 Replies

oldestnewest
  • Hey, Steve, thanks for sharing this - some might keep quiet! Glad you're doing well.

  • Hi Mr "Anti Anti-coag"

    I'm so pleased you've found Bisoprolol helpful,I hated taking a higher dose but like you now take 1.25 and it's OK.

    If only I could persuade you about the benefits of the other tiny pill as well,I'd feel I'd moved a mountain.

    Fi

  • Glad it works for you, it helps keep my BP up, yes did say up!

    Hate the other effects though, makes me tired and breathless on exercise and is known to worsen Mg so hoping I can come off it. But then my AF episodes have stopped since ablation.

    Agree with Fi about convincing you about the other little pill, all the evidence is stAcking up, but we know how you feel and you know how we feel.....

    Good to hear from you and very pleased you are feeling better.

  • It must work as they prescribe it so much, but it was dreadful for me. Ep was not happy I'd been put on it.

  • Bisoprolol had the same effect on me to start with. I went 2 weeks without an episode and had previously been in A.F. 75percent of the time. Unfortunately it stopped working and I had the worst attack I had ever had. They would have then increased my dose as I was on a low dose and that may have kept it working but they couldn't because of my low heart rate due to a degree of heart block. Fingers crossed that it keeps yours at bay and if it doesn't ,well at least you will have had some respite. They changed me to flecanide and that is doing a good job but at a high dose so I am on the ablation list.x

  • I am on 5mg and it does seem to be helping. I have to say I agree about the tiredness but on your dose you should have less effect. I'm very glad it's working for you.

  • Glad you've found some relief Steve.

  • Happy it worked for you, it made me soon. Tired and week I could barely function (also only 1.25) it made my pulse very slow to , around 52

  • Meant sooooo tired lol

  • Know what you mean, lingo.........yawn........soooo tired too........zzzzzzzzzzzz!

  • The only beta blocker I take now , is what they call pill in the pocket , meaning you take as and when required , only needed it once and did the trick (misoprolol )

  • Glad things are working for you, Steve. I hate tablets as well; but needs must and I'm always asking if they can be reduced. My GP has recently halved my Bisoprolol (which was really dragging me down) from 5mg to 1.25mg and I am feeling so much more alert and less tired. BP and PR are fine. I'd like to get off it altogether some day and will work toward that! It would be nice to reach a point where any pains and inabilities are down to age and not drugs!

  • I'm on 1.25mg and have been for about 18months and it cleared the flutter I had whilst lying down before going to sleep.I think I read on the forum that it can cause "tinitus",wonder if that side effect goes if its stopped?

    Had a cardio version Monday and still in sinus rhythm ;-)

  • I am on 7.5mg Bisoprolol and i get very tired.I tried the 10mg but it made me very dizzy so i was cut down to 7.5.Sometimes my bones feel very heavy and just walking can be such a big effort.It has bought my HRT down slightly i was pacing at 112 most days but now between 85-95.

You may also like...